# SDR 2010FA0000853

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: General aviation
- Aircraft: N928NG
- Make and model: Pilats PC1247
- Aircraft serial: 1028
- Aircraft time: 300 hours
- Engine: Pwa PT6A67
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: E955AE1111
- Part serial: 531077
- Condition: Smoke
- Location: Zone 100
- Part time: 300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT FL250, SMOKE WAS NOTED IN THE CABIN AREA. THE PILOT DIVERTED FROM THE INTENDED ROUTE AND LANDED. ON EXAMINATION IT WAS DETERMINED THAT THE AUX CABIN HEATER WIRING FOR THE HEATING ELEMENT (INTERNAL TO THE UNIT) INSULATION WAS SMOKING. THE HEATER UNIT WAS R & R. THE ORIGINAL HEATER UNIT WAS RETURNED TO THE MFG FOR EVALUATION. THE AUX CABIN HEATER RELAY WAS REPLACED AS A PRECAUTION AND WAS ALSO RETURNED TO THE MFG FOR EVALUATION. A FUNCTIONAL TEST OF THE SYS WAS PERFORMED FOLLOWING REPLACEMENT OF HEATER AND RELAY. NO DISCREPANCIES NOTED.
